# SDR FDEA2020021470326

- Difficulty date: February 7, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 41,578 hours, 23,028 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: A5351028500500
- Condition: Damaged
- Location: K Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS  729     27-80  5120     07FEB20  IAD  OPEN  U  LOGPAGES:3206390  ON APPROACH TO IAD, WHEN SLATS EXTENDED, RECEIVED  KRUGER NOT EXTENDED, COMPLIED WITH QRH.   FACT 16FEB20 19:39   MEM                                                      REMOVED AND REPLACED RH KRUEGER FLAP MECHANISM AND                     FAIRINGS ASSY IN REFER TO FEDEX E.A.#                                  6-2780-T0352427 A PART 2                                               ENT BY: 695488 RPT BY:695488
